Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Getting light periods. Trying for a baby. Had UTI, anxiety disorder. Pain in lower back and abdomen. Concerned

For the past week now i have been having a sort of heavy discharge/light period which has been very dark browny red in colour, i am mid way into my cycle and am not due on my period untill the 18th of this month. I have been to the doctors and they have done some swab tests, also i should mention that i came off the combined pill 6 months ago as we are trying for a baby but i am fairly sure i am not pregnant as we have not had intercoarse since the last period due to me having a urine infection and being on antibiotics which cleared up nearly two weeks ago,. I am very concerned about this and have been panicking as i suffer with an anxiety disorder , i have also been under quite a lot of stress this past week or so as my son has been very poorly, i should also mention that i have not had any other symptoms apart from maybe a slight gripy pain in my lower abdomen and lower back but i get those pains quite often zoe
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Zoe and welcome.

A mild discharge (blood stained) can be considered normal along with/during a UTI. But you have been treated for the same two weeks ago, so this can be ruled out.

But if you still have some pain in your lower abdomen, the swab conducted was the right choice. I would also advise a transvaginal ultrasound just to make sure all is well.

Please do not worry or get anxious, I an sure a will be fine soon, and even if some abmormality is found, youe doctors will surely help guide you to perfectly gokd health.

Hope this helps.

Best wishes.
Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor